# SDR AALA201810179013

- Difficulty date: October 14, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 56,122 hours, 22,745 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indicator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, RIGHT CENTER PUMP LOW PRESSURE LIGHT REMAINED ILLUMINATED WHEN PUMP SELECTED ON, BOTH CENTER PUMPS INOPERABLE. MAINTENANCE ACCOMPLISHED FIM 28-22-00-810-801 AND 28-22-00-810-822. FOUND UFI / RAML CTR FUEL BOOST PUMP STATUS CODE 3.  RESET UFI / RAM IAW AMM 28-22-99-810-800, OPS CHECKED GOOD.
